(((((Prickles)))))....Question about Cymbalta

Discussion in 'Fibromyalgia Main Forum' started by Jo29, Jun 13, 2006.

  1. Jo29

    Jo29 New Member

    I just read on another post that Cymbalta made you really thirsty. Do you have any trouble swallowing your food?

    I have a horrible thirst and my eyes are very dry also. Are yours?

    I have been checked for Sjorgrens because of all of the dryness. It seems to be getting worse for me. I have only been on Cymbalta for about 6 months.

    Just wondering.


    thanks,

    Jodi
    [This Message was Edited on 06/13/2006]
  2. Jo29

    Jo29 New Member

    I was so glad to find someone with the same dryness I had . Not that I am wishing it on you.

    I never know what to think... My Rheumy thinks I may have Sjorgrens, but maybe it is just the combination of my meds.

    I do have a really hard time with dry eyes and trying to swallow my food. I sometimes have to take a drink to get it down. It is scary.

    Thanks again for answering me.

    Hugs,

    Jodi
  3. fmscfids

    fmscfids New Member

    I had the most interesting experience with this med...I can't take it, that's for sure. First it got rid of the physical pain....then major fatigue set in, then the fatigue stayed and the pain increased to the point that I had to stop it.

    I will say it did decrease my food intake and I lost about 7 or 8 lbs during my 3 weeks of trying this. It's not worth the price to me, back to old prozac.